Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 89, NWS Corpus Christi, TX

May 10, 2012Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at May 10, 2012, 5:08 AM CDT for Webb County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2012, 5:08 AM CDT (10:08 UTC)
Expired
May 10, 2012, 6:00 AM CDT
In force
52 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 199 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:20 AM CDTHAIL 0.753 Wnw Orvil, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS54 KCRP 101008
SVRCRP
TXC479-101100-
/O.NEW.KCRP.SV.W.0089.120510T1008Z-120510T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
508 AM CDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 600 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DOCTORS HOSPITAL OF LAREDO...OR NEAR LAREDO...AND MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNITEC INDUSTRIAL PARK...
  BOTINES...
  CALLAGHAN...
  RANCHITOS LAS LOMAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2746 9951 2749 9949 2749 9953 2756 9952
      2759 9954 2760 9959 2763 9961 2762 9966
      2765 9968 2765 9971 2797 9934 2764 9904
      2743 9950
TIME...MOT...LOC 1008Z 235DEG 32KT 2760 9948

$$

CB
1 follow-up statement
397 
WWUS54 KCRP 101040
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 AM CDT THU MAY 10 2012

TXC479-101100-
/O.CON.KCRP.SV.W.0089.000000T0000Z-120510T1100Z/
WEBB-
540 AM CDT THU MAY 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CENTRAL WEBB COUNTY...

AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTH OF RANCHITOS LAS LOMAS...OR 20 MILES NORTHEAST
OF LAREDO...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNITED INDUSTRIAL PARK...
  RURAL CENTRAL WEBB COUNTY...

LAT...LON 2754 9945 2761 9953 2775 9960 2797 9934
      2765 9904
TIME...MOT...LOC 1039Z 235DEG 32KT 2776 9922

$$

CB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:46 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, May 9, 11:46 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1146 PM CDT WED MAY 9 2012

.DISCUSSION...UPDATED FOR 06Z TAFS.

&&

.AVIATION...THUNDERSTORMS SOUTH OF CRP HAVE DISSIPATED THIS
EVENING AS THEY PUSHED EASTWARD TOWARD THE COAST. OTHERWISE EXPECT
A MAINLY DRY NIGHT WITH STRATO CU INCREASING FOR CRP TAF SITE.
SOME MINOR VIS REDUCTIONS WILL BE POSSIBLE MAINLY FOR VCT THIS
EVENING. SCATTERED SHOWERS WILL BE POSSIBLE TOMORROW
MORNING...WITH THUNDERSTORMS EXPECTED IN THE AFTERNOON. STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE WITH VERY GUSTY WINDS AND HAIL.
TWO ROUNDS OF STORMS MAY PUSH ACROSS THE AREA IN THE AFTERNOON AND
EVENING. STORMS WILL BE WINDING DOWN AFTER 06Z FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 702 PM CDT WED MAY 9 2012/

DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

AVIATION...A TRANSITION TO MVFR CEILINGS EXPECTED TO DEVELOP...
ESPECIALLY WEST OF INTERSTATE 37...OVERNIGHT. ISOLD/SCT SHOWERS OR
THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF STATE ROAD 16 AFTER
09Z THURSDAY THEN PROPAGATE/DEVELOP EASTWARD. DURING THE MID
MORNING/EARLY AFTERNOON THURSDAY...THE COVERAGE AND INTENSITY OF
SHOWERS AND THUNDERSTORMS WILL INCREASE OVER SOUTH TEXAS. IN
ADDITION...PREVAILING MVFR/VFR CEILINGS ARE EXPECTED WITH BRIEF
MVFR VISIBILITITES DURING SHOWERS/THUNDERSTORMS. SCT/NUMEROUS
CONVECTION WILL CONTINUE EARLY THURSDAY EVENING.

PREV DISCUSSION... /ISSUED 309 PM CDT WED MAY 9 2012/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL BEGIN TO INCREASE OUT WEST TONIGHT AHEAD OF
THE APPROACHING MID/UPPER LEVEL DISTURBANCE. IN ADDITION LOW LEVEL
MOISTURE WILL CONTINUE TO ADVECT INTO THE REGION WITH A STEADY
INCREASE IN THE LOW LEVEL JET. THE STALLED OUT FRONTAL BOUNDARY
WILL ALSO BE THE FOCUS FOR ISOLATED CONVECTION TO FORM ALONG ANY
OUTFLOW BOUNDARIES ACROSS THE AREA. SHOULD GET A BIT OF WARMING
ACROSS THE REGION TOMORROW AFTERNOON...WHILE THE MAJORITY OF THE
CONVECTION WILL REMAIN OUT WEST. AS THE MID/UPPER LEVEL SYSTEM
APPROACHES THE BIG BEND REGION OF TEXAS...DIFFLUENCE IN THE 70-80KT
JET OVERHEAD WILL HELP INCREASE THE CHANCE FOR WIDESPREAD
CONVECTION LATE THURSDAY AFTERNOON THROUGH THE EVENING. WITH THE
UPPER LEVEL SUPPORT AS WELL AS STRONG SHEAR...THE SPCA HAS PLACED
MOST OF SOUTH TEXAS UNDER A SLIGHT RISK FOR SEVERE WEATHER. SUPER
CELLS WITH LARGE HAIL AND A TORNADO OR TWO WILL BE POSSIBLE
ACROSS THE REGION...LATER IN THE EVENING THE LINE MAY FORM INTO AN
EASTWARD MOVING MCS WITH DAMAGING STRAIGHT-LINE WINDS BECOMING A
THREAT. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE AS THE SLOW MOVING MID/UPPER LEVEL SYSTEM MOVES
ACROSS.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...MAIN FORECAST ISSUE IS HOW
LONG TO KEEP THE RAINFALL GOING. MODELS REMAIN SOMEWHAT CONSISTENT
IN KEEPING THE UPPER GRADUALLY LOW MOVING EAST THROUGH FRIDAY...WITH
MAIN ENERGY EAST OF CWFA BY SATURDAY MORNING. THUS...ANOTHER GOOD
SHOT OF RAIN FOR FRIDAY ESPECIALLY EAST OF HIGHWAY 281 WHERE LIKELY
POPS ARE POSTED (STILL A CHANCE FARTHER WEST). GFS MUCH MORE POTENT
ON CAPE/INSTABILITY THAN OTHER MODELS...BUT ALSO HAS RELATIVELY WEAK
WINDS. IN SHORT...WITH MAIN UPPER MAIN UPPER ENERGY LEAVING
AREA...COULD HAVE A FEW PULSE STORMS BUT DO NOT FEEL VERY CONFIDENT
ON A GOOD SEVERE EVENT AT THIS TIME (SPC HAS BETTER CONCERNS FARTHER
EAST TOO). KEEPING POPS IN FOR FRIDAY NIGHT AND ADJUSTING THEM FOR
SATURDAY...ALTHOUGH MAY WIND UP TAKING RAIN OUT FOR SATURDAY ON
LATER SHIFTS AS THINK CONVECTION WILL BE LIMITED WITH DRIER AIR
COMING IN (MODELS ARE STILL SHOWING SOME WRAP-AROUND THOUGH). DRY
SUNDAY AND MONDAY...SHOULD BE VERY NICE DAYS. NEXT UPPER WAVE COMES
ACROSS MONDAY NIGHT/TUESDAY TIME FRAME. AM NOT SURE HOW GOOD THE LOW
LEVEL MOISTURE WILL BE...BUT HAVE DECIDED TO PUT SLIGHT CHANCE POPS
NORTHWEST MONDAY NIGHT AND BRING IT EAST FOR TUESDAY. WEDNESDAY
LOOKS DRY. ONE GOOD THING TO COME OUT OF THIS (BESIDES THE MUCH
NEEDED RAINFALL) IS COOLER WEATHER AND MUCH LESS HUMID. FOR A
CHANGE...TEMPERATURES WILL BE NEAR IF NOT A TAD BELOW NORMAL FOR
MOST OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  84  71  83  67  /  30  50  90  60  30
VICTORIA          67  83  69  80  63  /  20  40  90  60  40
LAREDO            71  85  70  88  69  /  40  70  70  30  10
ALICE             68  82  69  85  65  /  30  60  90  50  20
ROCKPORT          76  82  74  83  71  /  20  40  90  70  40
COTULLA           69  80  65  84  63  /  40  70  80  40  10
KINGSVILLE        70  84  70  84  65  /  40  50  90  60  30
NAVY CORPUS       76  83  73  82  70  /  30  50  90  60  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

PZ/83...SHORT TERM
GW/86...LONG TERM
Hazardous weather outlook, May 9, 5:53 AM CDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
553 AM CDT WED MAY 9 2012

TXZ229>234-239>247-101100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
553 AM CDT WED MAY 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTH TEXAS
TODAY. AN APPROACHING UPPER LEVEL DISTURBANCE WILL MOVE OUT OF
NORTHEAST MEXICO LATE TONIGHT LEADING TO ADDITIONAL THUNDERSTORM
DEVELOPMENT OVER THE BRUSH COUNTRY THROUGH THE OVERNIGHT HOURS.
SOME OF THE STORMS HAVE THE POSSIBILITY OF BECOMING STRONG TO EVEN
SEVERE AT TIMES...WITH THE MAIN THREATS BEING DAMAGING WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHWEST
TEXAS FRIDAY PROVIDING SCATTERED TO NUMEROUS THUNDERSTORMS FROM
THURSDAY INTO FRIDAY ACROSS SOUTH TEXAS. THERE IS A SLIGHT RISK OF
SEVERE STORMS THURSDAY AFTERNOON THROUGH THURSDAY NIGHT MAINLY TO
THE WEST OF A LINE FROM CORPUS CHRISTI TO BEEVILLE. DAMAGING WINDS
AND LARGE HAIL WILL BE POSSIBLE. THE STRENGTH OF WIND SHEAR IN THE
LOWER LEVELS OF THE ATMOSPHERE WILL ALSO LEAD TO THE POSSIBILITY
OF ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY. RAIN AMOUNTS OF 1 TO 3
INCHES ARE EXPECTED WITH ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY.

GMZ230-235-250-255-270-275-101100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
553 AM CDT WED MAY 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE GULF
WATERS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OUT OF SOUTHWEST
TEXAS THURSDAY NIGHT PROVIDING SCATTERED TO NUMEROUS THUNDERSTORMS
FROM THURSDAY INTO FRIDAY ACROSS SOUTH TEXAS AND THE GULF WATERS.
THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE SOUTHERN BAYS
AND NEARSHORE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THURSDAY AND FRIDAY.

CB/TMT

In the hours before

Special weather statement, May 9, 11:18 PM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1118 PM CDT WED MAY 9 2012

TXZ229>234-239>247-100630-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
1118 PM CDT WED MAY 9 2012

...SEVERE THUNDERSTORMS AND HEAVY RAINS THURSDAY AND THURSDAY
NIGHT...

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS IN STORE FOR THURSDAY
AND THURSDAY NIGHT ACROSS SOUTH TEXAS...WITH SEVERE STORMS
POSSIBLE...MAINLY IN THE AFTERNOON. WHILE SCATTERED SHOWERS ARE
EXPECTED THROUGHOUT THE MORNING HOURS THURSDAY...THE STRONGER
ACTIVITY WILL SPREAD FROM WEST TO EAST ACROSS SOUTH TEXAS THROUGH
THE AFTERNOON AS AN UPPER LEVEL DISTURBANCE APPROACHES THE AREA.
THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG WINDS AND LARGE
HAIL. TORNADOES WILL ALSO BE POSSIBLE. ABUNDANT MOISTURE ACROSS
THE AREA WILL ALSO LEAD TO THE THREAT FOR HEAVY RAINS THROUGH
THURSDAY NIGHT. WIDESPREAD RAINFALL TOTALS GREATER THAN 2 INCHES
ARE LIKELY...ESPECIALLY NORTH OF HIGHWAY 59...WITH ISOLATED
LOCATIONS POSSIBLY RECEIVING IN EXCESS OF 4 INCHES OF RAIN.
LOCALIZED FLOODING COULD RESULT.

STAY AWARE OF WEATHER CONDITIONS THURSDAY AND THURSDAY NIGHT...AND
BE PREPARED FOR THE POTENTIAL SEVERE WEATHER THREATS. TUNE TO NOAA
WEATHER RADIO OR LOCAL TV AND RADIO STATIONS FOR THE LATEST WEATHER
INFORMATION.

PZ/WC
Special weather statement, May 10, 5:01 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
501 AM CDT THU MAY 10 2012

TXZ239-101045-
WEBB-
501 AM CDT THU MAY 10 2012

...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY...

AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAREDO COMMUNITY COLLEGE...OR 5 MILES WEST
OF LAREDO...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 5:54 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb29 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningCRPWebb48 min
May 10, 6:22 AM CDTTornado WarningCRPWebb53 min
May 10, 6:54 AM CDTTornado WarningCRPLa Salle, Webb66 min
May 10, 7:06 AM CDTSpecial Marine WarningCRP54 min
May 10, 7:59 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen, Webb61 min
May 10, 8:01 AM CDTSpecial Marine WarningCRP48 min
May 10, 8:58 AM CDTSevere Thunderstorm WarningCRPMcMullen47 min
May 10, 9:30 AM CDTTornado WarningCRPLa Salle30 min
May 10, 9:51 AM CDTSevere Thunderstorm WarningCRPMcMullen24 min
May 10, 10:01 AM CDTSevere Thunderstorm WarningCRPLa Salle29 min
May 10, 10:32 AM CDTSevere Thunderstorm WarningCRPLa Salle43 min
May 10, 10:37 AM CDTFlash Flood Warning EmergencyCRPLa Salle113 min
May 10, 11:07 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb53 min
May 10, 11:14 AM CDTSevere Thunderstorm WarningCRPLa Salle46 min
May 10, 11:57 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen63 min
May 10, 12:04 PM CDTTornado WarningCRPJim Wells, Kleberg41 min
May 10, 12:16 PM CDTTornado WarningCRPMcMullen44 min
May 10, 12:23 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Live Oak, Nueces37 min
May 10, 12:35 PM CDTTornado WarningCRPLa Salle40 min
May 10, 12:40 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces35 min
May 10, 12:57 PM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Nueces, Refugio, San Patricio33 min
May 10, 12:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 1:05 PM CDTFlash Flood WarningCRPLa Salle, McMullen115 min
May 10, 1:15 PM CDTTornado WarningCRPKleberg, Nueces30 min
May 10, 1:15 PM CDTTornado WarningCRPLa Salle, McMullen45 min
May 10, 1:19 PM CDTAreal Flood AdvisoryCRPKleberg56 min
May 10, 1:19 PM CDTTornado WarningCRPBee, Live Oak, McMullen41 min
May 10, 1:28 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria47 min
May 10, 1:45 PM CDTTornado WarningCRPKleberg, Nueces45 min
May 10, 1:45 PM CDTTornado WarningCRPBee, Live Oak45 min
May 10, 1:55 PM CDTSevere Thunderstorm WarningCRPLa Salle50 min
May 10, 1:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 2:24 PM CDTSpecial Marine WarningCRP96 min
May 10, 2:28 PM CDTTornado WarningCRPBee, Live Oak47 min
May 10, 2:29 PM CDTTornado WarningCRPKleberg, Nueces46 min
May 10, 2:37 PM CDTTornado WarningCRPLa Salle, McMullen38 min
May 10, 2:40 PM CDTTornado WarningCRPLive Oak, McMullen35 min
May 10, 3:04 PM CDTFlash Flood WarningCRPBee, La Salle, Live Oak, McMullen3 hr
May 10, 3:05 PM CDTFlash Flood WatchCRPBee, Goliad, La Salle, Live Oak, McMullen, Victoria19 hr
May 10, 3:14 PM CDTSevere Thunderstorm WarningCRPNueces31 min
May 10, 3:14 PM CDTTornado WarningCRPMcMullen46 min
May 10, 3:18 PM CDTTornado WarningCRPBee, Live Oak, McMullen42 min
May 10, 3:47 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen43 min
May 10, 3:51 PM CDTSpecial Marine WarningCRP114 min
May 10, 3:57 PM CDTTornado WarningCRPMcMullen33 min
May 10, 3:59 PM CDTTornado WarningCRPLive Oak, McMullen46 min
May 10, 4:01 PM CDTTornado WarningCRPBee, Live Oak29 min
May 10, 4:25 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio33 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen60 min
May 10, 5:18 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen57 min
May 10, 5:23 PM CDTTornado WarningCRPBee, Live Oak37 min
May 10, 5:25 PM CDTTornado WarningCRPBee, Live Oak35 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak45 min
May 10, 5:38 PM CDTTornado WarningCRPDuval, McMullen37 min
May 10, 5:41 PM CDTSpecial Marine WarningCRP2 hr
May 10, 6:03 PM CDTSevere Thunderstorm WarningCRPWebb57 min
May 10, 6:05 PM CDTFlash Flood WarningCRPBee115 min
May 10, 6:14 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio61 min
May 10, 6:15 PM CDTTornado WarningCRPDuval, Live Oak, McMullen45 min
May 10, 6:19 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb41 min
May 10, 6:24 PM CDTFlash Flood WarningCRPDuval, La Salle, Live Oak, McMullen111 min
May 10, 6:43 PM CDTTornado WarningCRPDuval, McMullen, Webb47 min
May 10, 6:47 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb43 min
May 10, 6:57 PM CDTSpecial Marine WarningCRP2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.